Transient cardiac arrhythmias related to lopinavir/ritonavir in two patients with HIV infection
Chaubey, Santosh K., Sinha, Ashim K., Philips, Elizabeth, Russell, Darren B., and Falhammar, Henrik (2009) Transient cardiac arrhythmias related to lopinavir/ritonavir in two patients with HIV infection. Sexual Health, 6 (3). pp. 254-257.
|PDF (Published Version) - Repository staff only - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader|
View at Publisher Website: http://dx.doi.org/10.1071/SH09005
A 42-year-old Thai man was administered the combination drugs liponavir/ritonavir and abacavir/lamivudine. On day 3 he was admitted and his electrocardiogram demonstrated sinus arrest with junctional escape rhythm with a rate of 42 min-1. Three days after stopping the medication he reverted to normal sinus rhythm. A 55-year-old Caucasian man was admitted to hospital with triple vessel disease. He had a permanent pace maker inserted 4 years previously for Mobitz type II AV block detected on stress electrocardiogram, which developed 1 month after initiation of lopinavir/ritonavir. These two cases highlight the importance of considering lopinavir/ritonavir induced arrhythmias when dealing with HIV-positive individuals.
|Item Type:||Article (Case Study)|
|FoR Codes:||11 MEDICAL AND HEALTH SCIENCES > 1103 Clinical Sciences > 110309 Infectious Diseases @ 100%|
|SEO Codes:||92 HEALTH > 9201 Clinical Health (Organs, Diseases and Abnormal Conditions) > 920109 Infectious Diseases @ 100%|
|Deposited On:||04 May 2010 15:34|
|Last Modified:||17 Mar 2011 07:54|
Last 12 Months: 0
Repository Staff Only: item control page